Distributivity of intervals of torsion radicals. (English) Zbl 0524.06029


06F15 Ordered groups
06B20 Varieties of lattices
Full Text: EuDML


[1] P. Conrad: Lattice ordered groups. Tulane University, 1970. · Zbl 0258.06011
[2] Л. Фукс: Частично упорядоченные алгебраические системы. Москва 1965. · Zbl 1099.01519
[3] J. Jakubík: Torsion radicals of lattice ordered groups. Czech. Math. J. 32 (1982), 347-363. · Zbl 0516.06015
[4] J. Martinez: Torsion theory for lattice ordered groups. Czech. Math. J. 25 (1975), 284–299. · Zbl 0321.06020
[5] J. Martinez: Is the lattice of torsion classes algebraic?. Proc. Amer. Math. Soc. 63 (1977), 9-14. · Zbl 0376.06019
[6] J. Martinez: Prime selectors in lattice ordered groups. Czech. Math. J. 31 (1981), 206-217. · Zbl 0504.06012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.